OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4339

Title: Old and new results on quasi-uniform extension
Authors: Császár, Ákos
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Á. Császár, "Old and new results on quasi-uniform extension", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 75-85.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: According to $\left[17\right]$ or $\left[12\right]$, $\mathcal{U}$ is a quasi-uniformity on a set X if it's a filter on $X\times X$, the diagonal $\Delta=\left\{ \left(x,x\right):x\epsilon X\right\} \subset U$ for U $\epsilon\; U$ (i.e. $\mathcal{U}$ is composed of entourages on X), and, for each U $\epsilon\;\mathcal{U}$, there is U' $\epsilon\;\mathcal{U}$ such that U'$^{2}$=U' o U'=$\left\{ \left(x,z\right):\exists y\;\textrm{with}\;\left(x,y\right),\left(y,z\right)\epsilon U'\right\} \subset U.$ The restriction $\mathcal{U}\mid X_{0}$ to $X_{0}\subset X$ of the quasi-uniformity $\mathcal{U}$ on X is composed of the sets $\mathcal{U}\mid X_{0}=U\cap\left(X_{0}\times X_{0}\right)$ for U $\epsilon\; U$; it is a quasi-uniformity on X$_{0}$. Let Y $\supset$X, $\mathcal{U}$ be a quasi-uniformity on Y; $\mathcal{W}$ is an extension of the quasi-uniformity $\mathcal{U}$ on X if $\mathcal{W}\mid X\mathcal{=U}$. The purpose of the present paper is to give a survey on results, due mainly to Hungarian topologists, concerning extensions of quasi-uniformities.
URI: http://hdl.handle.net/10077/4339
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:

File Description SizeFormat
CsaszarRendMat30s.pdf201.86 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.